MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOSONIC ENDOVASCULAR DEVICE, 135X50CM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOSONIC ENDOVASCULAR DEVICE, 135X50CM; CATHETER, CONTINUOUS FLUSH
Model Number 500-56150
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that troubleshooting was unable to resolve the alert.If the patient is brought back to the catheterization lab for catheter replacement, this is considered an additional intervention.A 135x50cm ekosonic endovascular device was selected for a left lower extremity deep vein thrombosis (dvt) procedure.Therapy run time was 19 minutes and 30 seconds.During the procedure, a red alarm e311 was displayed on the screen.All connections were verified to be secure.No bent pins or fluid ingress was observed.The connector interface cable (cic) was switched to a different channel and switched to a new cic; however, there was no resolution.The capital equipment was switched to a new one but the same alarm occurred.The patient was in pain, and was brought back to the catheterization lab for device replacement.
 
Additional Manufacturer Narrative
Correction: b2: corrected from other serious (important medical events) to required intervention to prevent permanent impairment/damage.B5: describe event or problem: clarification of initial reported information.H6: patient codes (1): changed from pain to no clinical signs, symptoms or conditions.
 
Event or Problem Description
It was reported the patient returned to the catheterization lab for a catheter replacement.A 135x50cm ekosonic endovascular device was selected for a left lower extremity deep vein thrombosis (dvt) procedure.Therapy run time was 19 minutes and 30 seconds.During the procedure, a red alarm e311 was displayed on the screen.All connections were verified to be secure.No bent pins or fluid ingress was observed.The connector interface cable (cic) was switched to a different channel and switched to a new cic; however, there was no resolution.The capital equipment was switched to a new one but the same alarm occurred.The patient was in pain, and was brought back to the catheterization lab for device replacement.It is further clarified that this patient initially presented to the cath lab in pain.The reported pain was not a new complication associated with the device or procedure.

Brand Name
EKOSONIC ENDOVASCULAR DEVICE, 135X50CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14915152
Report Number2134265-2022-07487
Device Sequence Number14996388
Product Code KRA
UDI-Device Identifier00858593006318
UDI-Public00858593006318
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K182324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Model Number500-56150
Device Catalogue Number500-56150
Device Lot Number8035058888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown